# SDR ABXA9800034

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Engine: Pwa JT3D3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 581167
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT WITH THROTTLE AT IDLE, NR 2 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED WITH AN OIL PRESSURE READING OF 25 PSI.  SECURED NR 2 ENGINE.  WINDMILLING OIL PRESS 7 PSI,  N2-23 PERCENT, N1-14 PERCENT, EGT-70 DEG, AND EPR-1.00.  REPLACED MAIN OIL FILTER AND OIL PRESSURE RELIEF VALVE.  CHECKED BREATHER PRESSURE IAW PRATT AND WHITNEY MANUAL 72-00 AND JT3D OHM 72-00.  OPS AND LEAK CHECKED GOOD.
